# SDR USAA960323

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947
- Part time: 19,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND 4 AREAS 1 INCH BY 1 INCH CORRODED AREAS FLOOR BEAM BS 947, LBL 4 - RBL 11.  INSTALLED T-CAP AND REPAIR ANGLES.  REPAIRED PER SRM 53-00-051 AND EA 40947.  (X)
